Ok. First off, im pretty sure im ****ed and im really worried. Backstory: I began to thin very young around 18 and started propecia immediately(im pretty vain and the idea of being bald just was not an option). Within a few months i was growing new hairs along my hairline and throughout my scalp. I could feel them with my fingertips as i ran my hands through my hair and could visibily see them on my hairline. I could not have been happier as i seemingly was saved from ever balding. i caught it early and was able to preserve just about all of my hair. No one would say i looked like i was balding in any way. Did a cycle last summer of dbol, deca, and sus and ran my propecia normally at 1mg per day. i didnt notice any hair loss. prior to this summer i started my second cycle of sus and tren. I did it for 9 weeks at 500mg of sus and 300 of tren. pct of clomid at 100/100/50/50. I ran letro also in pct bc i had it on hand from a previous gyno thing. About 2 weeks into my pct i started to notice hairs on my hands in the shower and when i was gelling my hair. I wasnt too worried bc it was only a few. by the 4th week(1 week ago), I am losing serious hair over here. Im talking if i gently touch my hair over the sink i will have 10 hairs falling out. In the shower im losing more than i can count. I literally have a visible notice in the thickness and even my hairline over the last 2 weeks. I dont have money for crazy bloodwork or anything. I can be pretty sure its not bc of dht bc propecia blocks that and i have never had a problem before. When i first started noticing the hair loss in week 2 of pct i began upping my dose of propecia to 3x recommended dose thinking that it was needed to counteract more dht in my blood from the test. No luck it is just getting worse. But now ive come to realize it almost undoubtedly is either tren or the clomid.
I've done some reading and it appears tren causes hair loss but not hair loss associated with DHT??? This is just what ive read so more info on this would be fantastic. I also read clomid can cause hair loss...I would think this is the more likely thing just bc i was fine while on cycle and didnt notice any hair loss until after i started clomid. last cycle i used nolva. at this rate i am not exaggerating i could be bald by the end of the year. whatever hair i saved using propecia all these years is probably extra vulnerable thus causing the accelerated hair loss. I stopped clomid and im off everything.
Now for my questions:
1) Is there solid proof that clomid can cause hairloss and if so are there documented cases anyone has heard of where it is this bad.
2) What exactly happens to cause hairloss from tren and is there any drug to stop it from attacking the hair follical.
3) exact question as number 2 but switch clomid for tren
4) what the **** do i do now?
thanks to anyone who takes the time to respond.
I dont know about clomid, but tren is defiantly know to cause hair loss. In fact tren and 1-test are up there and it is not DHT related, it is from another pathway. Saying that, a lot of people who shed says it will grow back but if your hairline is moving backwards then that is permanent.
2. Anything highly androgenic can stimulate and inflame the hair follicles. It doesn't have to convert to dht to do this. Some speculate that using propecia in combination with tren actually increases dht, further increasing hair loss. Your combo of tren plus a test ****tail like sus is responsible for your hair loss. A good antifungal topical or shampoo would be the proposed course of action.
3. See 1.
4. Never take highly androgenic roids again, or roids period if you are this susceptible. Start using a good shampoo like has been mentioned in this thread, perhaps adding in a spironolactone topical with minoxidil and AA.
~ Nothing can kill the Grimace!!
I have upped dose of propecia to 2 mgs per day and started with the rogaine. I will keep an update as to whetther the rogaine helps or not. I bought the foam like a rougher but I need the drops as prld mentioned. That would make it a little easier to get to the scalp. I can't even tell you have bad this sucks. Does anyone know if the test or tren or clomid cause a chemical reaction making the finasteride useless forever? All the roids should be completely out of my system by now but hairloss is still verrrrry evident. Again, hairloss did not begin until 2 weeks into pct. About 12 weeks after starting cycle.
Seems like there is some research involving Resveratrol as well for hair loss:
Thanks to the member who sent this to me
According to the invention, the pharmaceutical composition can comprise also vitamin E and/or wheat germs containing vitamin E. In fact, the powdered wheat germs are one of the richest natural resources of vitamin E (or tocopherol) and are one of the most effective antioxidants against free radicals, the aggressive substances that proliferate in our body because of the action of pollution, inaccurate diets, sun or just age.
~ Nothing can kill the Grimace!!
Studies indicate an oral dose, smaller amounts than you'd think too of each ingredient
Do coupons work if i order from the UK distributor predator nutrition?
just an update on my rapid hairloss post from about 2 weeks ago. Its still so bad. i kept on with the propecia at 2mg a day and am still using rogaine. To give an idea of the scale of hairloss when i use the rogaine its a tad sticky...so the dead hairs really stick to my hands. i just used it about 15 minutes ago and have AT LEAST 100 hairs on my hands. my hair was full before all this started. it is now pretty god damn thin. I can no longer gel it without showing major scalp so i have been styling it without gel. I know that hair sheds in cycles of a few months but i am 90 percent sure now that when i started the tren it began to offset the effects of the propecia. so after a couple months the hairs had thinned out and began to lose them. I was thinning bad at age 20 when i began propecia. it regrew a good amount of hair and thickened the rest up better than i could have ever hoped. I didnt have any balding or even thinning for 8 years on the medication.
So my question is when the **** will the effects that tren has on the propecia medication subside so i can start regrowing the hairs back?
I also had some acne on my upper arms and shoulders on the cycle. this also has not stopped. its not horrible just a few huge pimps here and there that i didnt get before the cycle. i just got a script for bloodwork but could my test levels still be elevated two months after i am done pinning. any help would be worth millions to me lol.